arrow
Volume 8, Number 3
Previous Issue Next Issue

Jin Cui, Chaolong Jiang & Yushun Wang

10.4208/eajam.060218.270418

East Asian J. Appl. Math., 8 (2018), pp. 385-398.

Preview Purchase PDF 1267 24420 Abstract

Yabing Sun & Weidong Zhao

10.4208/eajam.100118.070318

East Asian J. Appl. Math., 8 (2018), pp. 399-421.

Preview Purchase PDF 1286 25794 Abstract

Rakesh Kumar, Anuj K. Sharma & Kulbhushan Agnihotri

10.4208/eajam.010417.200118

East Asian J. Appl. Math., 8 (2018), pp. 422-446.

Preview Purchase PDF 1228 24166 Abstract

Donghuan Jiang, Xuejian Wang, Guangbao Xu & Jianqiang Lin

10.4208/eajam.130917.150218

East Asian J. Appl. Math., 8 (2018), pp. 447-462.

Preview Purchase PDF 1210 24760 Abstract

Jun Zhang, Chengzhi Deng, Yuying Shi, Shengqian Wang & Yonggui Zhu

10.4208/eajam.010817.160218

East Asian J. Appl. Math., 8 (2018), pp. 463-476.

Preview Purchase PDF 1190 24138 Abstract

Xiu-Bin Wang, Shou-Fu Tian, Li Zou & Tian-Tian Zhang

10.4208/eajam.221017.250218

East Asian J. Appl. Math., 8 (2018), pp. 477-497.

Preview Purchase PDF 1173 24279 Abstract

Yifen Ke, Changfeng Ma & Huai Zhang

10.4208/eajam.240817.010318

East Asian J. Appl. Math., 8 (2018), pp. 498-509.

Preview Purchase PDF 1160 24016 Abstract

Jiayue Gu & Huanhe Dong

10.4208/eajam.271217.130318

East Asian J. Appl. Math., 8 (2018), pp. 510-518.

Preview Purchase PDF 1152 23213 Abstract

Hong-Ru Xu, Rongliang Chen, Shui-Lian Xie & Lei Wu

10.4208/eajam.300717.210318

East Asian J. Appl. Math., 8 (2018), pp. 519-530.

Preview Purchase PDF 1137 24254 Abstract

Beibei Hu, Tiecheng Xia & Wen-Xiu Ma

10.4208/eajam.080318.240418

East Asian J. Appl. Math., 8 (2018), pp. 531-548.

Preview Purchase PDF 1162 24153 Abstract

Chuanjun Chen & Kang Li

10.4208/eajam.150117.260618

East Asian J. Appl. Math., 8 (2018), pp. 549-565.

Preview Purchase PDF 1224 23695 Abstract

Ling Guo, Jing Li & Yongle Liu

10.4208/eajam.060518.130618

East Asian J. Appl. Math., 8 (2018), pp. 566-585.

Preview Purchase PDF 1117 23408 Abstract

Yoon Mo Jung, Taeuk Jeong & Sangwoon Yun

10.4208/eajam.101117.130418

East Asian J. Appl. Math., 8 (2018), pp. 586-597.

Preview Purchase PDF 1093 23340 Abstract

Yongjun Yuan, Zhiguo Xu, Qinglin Tang & Hanquan Wang

10.4208/eajam.300418.300618

East Asian J. Appl. Math., 8 (2018), pp. 598-610.

Preview Purchase PDF 1241 29267 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard